RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 17:55–18:20, Дифференциальные уравнения, Moscow, Steklov Mathematical Institute of RAS
 


Представления решений одного класса системы уравнений в полных дифференциалах с сингулярными точками

B. Sharipov
Materials:
Adobe PDF 198.6 Kb

Number of views:
This page:70
Materials:17


Materials: abstract.pdf (198.6 Kb)

References
  1. L. G. Mikhailov, DAN, 322 (1992), 646–650  mathnet
  2. L. G. Mikhailov, DAN, 354:1 (1997), 21–24  mathnet  mathscinet  zmath
  3. L. G. Mikhailov, DAN, 384:6 (2002), 731–737  mathnet  mathscinet
  4. L. G. Mikhailov, DAN, 398:2 (2004), 1–4
  5. L. G. Mikhailov, Nekotorye pereopredelennye sistemy uravnenii v chastnykh proizvodnykh s dvumya neizvestnymi funktsiyami, Donish, Dushanbe, 1986, 116 с.  mathscinet
  6. B. Sharipov, Dokl. AN Respubliki Tadzhikistan, 53:10 (2010), 759–766


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018